CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Stochastic symplectic Runge-Kutta methods for the strong approximation of Hamiltonian systems with additive noise 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2017, 卷号: 325, 页码: 134-148
Authors:  Zhou, Weien;  Zhang, Jingjing;  Hong, Jialin;  Song, Songhe
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Stochastic differential equations  Stochastic Runge-Kutta methods  Symplectic integrators  Mean-square convergence  
DISCRETE GRADIENT APPROACH TO STOCHASTIC DIFFERENTIAL EQUATIONS WITH A CONSERVED QUANTITY 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2011, 卷号: 49, 期号: 5, 页码: 2017-2038
Authors:  Hong, Jialin;  Zhai, Shuxing;  Zhang, Jingjing
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
stochastic differential equation in the Stratonovich sense  conserved quantity  discrete gradient  splitting technique  mean-square convergence  
Semi-explicit symplectic partitioned Runge-Kutta Fourier pseudo-spectral scheme for Klein-Gordon-Schrodinger equations 期刊论文
COMPUTER PHYSICS COMMUNICATIONS, 2010, 卷号: 181, 期号: 8, 页码: 1369-1377
Authors:  Kong, Linghua;  Zhang, Jingjing;  Cao, Ying;  Duan, Yali;  Huang, Hong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Klein-Gordon-Schrodinger equation  Fourier pseudo-spectral  Symplectic partitioned Runge-Kutta  Stormer/Verlet integrator  
Splitting multisymplectic integrators for Maxwell's equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2010, 卷号: 229, 期号: 11, 页码: 4259-4278
Authors:  Kong, Linghua;  Hong, Jialin;  Zhang, Jingjing
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Maxwell's equation  Local one-dimensional method  Multisymplectic integrator  Runge-Kutta method  Conservation law